# SDR USAA950724

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: SRL92E
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 260 - AFTER TAKEOFF, THE RT AIR CONDITIONING PACK FAILED CAUSING THE AC TO LOSE PRESSURIZATION.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE RT AIR CONDITIONING SUPPLY PRESSURE INDICATOR SYSTEM.  OPERATIONS CHECKED GOOD.  (W)
